# SDR 98ZZZM562

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 50389057
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT N TACH INOPERATIVE.  RIGHT N TACH GEN FAILED.  REPLACED RT N TACH GEN.
